| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 48 Number 6
Volume 48 Number 5
Volume 48 Number 4
Volume 48 Number 3
Volume 48 Number 2
Volume 48S Number 1
Earlier issues

Research Article

ScienceAsia 26 (2000) : 033-038 |doi: 10.2306/scienceasia1513-1874.2000.26.033


The Weak Law of Large Numbers and the Accompanying Distribution Function of Random Sums

K Neammanee

ABSTRACT: In this paper, we give necessary and sufficient conditions for random sums satisfying the weak law of large numbers and give conditions for convergence of random sums. The random variables considered in this paper are not to have finite variance.

Download PDF

Department of Mathematics, Chulalongkorn University, Bangkok 10330, Thailand.

Received 19 Jul 1999, Accepted 18 Jan 2000